3 ms·
Random (re thinking) is a side effect of very large numbers of pharmaceuticals. Disinhibition is a side effect of many pharmaceuticals; thinking that whatever
by Nomentatus 8y ago
Random (re thinking) is a side effect of very large numbers of pharmaceuticals.
Disinhibition is a side effect of many pharmaceuticals; thinking that whatever you're doing right now is cool, regardless (antidepressants in particular.)
Despite of Sanofi's snide, society is coping with widespread behavioral effects of medication, which can include making murder and suicide much more likely, and overdoses on some second medication more likely. The costs aren't small.
Behavior is multifactorial; there's no one cause. So yes, whatever you think of the Rosanne debacle there's plenty of suffering in aggregate from behavioral side effects of prescription medicine.
Long ago I was the roommate of a professor who was being twisted around by his sleep meds, which he'd been taking for decades by then. By no coincidence I've never taken a prescription sleep medication. Regular periods of total darkness (red light is okay) are very effective (after about 3 weeks.)